# SDR USAA050163

- Difficulty date: January 6, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - KEELBEAM, 1 INCH CRACK; STA540 39R; REPLACED SECTION OF FWD KEELBEAM, SPLICES MFGD IAW TYP REP 53-60-09.  (K)
